# SDR UPS205598

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65164810
- Condition: Corrosion
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FORWARD ENTRY DOOR LOWER GATE EXTERNAL SURFACE CORRODED CORROSION (C53-224-01.06-01).  REMOVED AND REPLACED FWD ENTRY DOOR LOWER GATE IAW UPS SRM 51-30-2, 51-10-1, 51-10-2 AND UPS MM 52-11-00.
